# SDR F3LA2022052000039

- Difficulty date: May 15, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N701FR
- Make and model: Airbus A321-211
- Aircraft serial: 06793
- Aircraft time: 21,249 hours, 8,957 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Part number: 410100211
- Part serial: 5684
- Condition: Leaking
- Location: Zone 100
- Part time: 30,571 hours, 12,023 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: REFERENCE LP227192 ITEM 1 TURNED OFF YELLOW ELECTRIC PUMP JUST FOR SECOND ENGINE START DURING TAXI AND LOST NOSEWHEEL STEERING. NOTED ON HYDRAULIC PAGE THAT YELLOW HYD PRESSURE WAS ZERO AND PTU NOT OPERATING N/W STEERING ABLE TO BE RESTORED W/YELLOW ELECTRIC PUMP.
CORRECTIVE ACTION: REFERENCE FROM LP227192 ITEM 1:  REMOVED AND REPLACED GREEN/YELLOW PWER TRANSFER UNIT (1088GM) IAW AMM 29-23-41-000/400-001-A. OPS TEST REQUIRED. LEAK TEST REQUIRED. ALSO REQUIRES REPLACEMENT OF THE GREEN AND YELLOW LP AND HP FILTERS (4). TW STS 0236 DD 13 JJUL 22, TW STS 3703 DD 18 AUG 22. LP227192 ITEM 2: REMOVED AND REPLACED GREEN LP, GREEN HP, YELLOW HP FILTERS IAW AMM 29-13-44-610-001-A IAW AMM 29-13-45-610-001-A, LEAK TEST GOOD. A/C OK FOR SERVICE. LP227192 ITEM 3: PERFORMED OPERATIONAL TEST OF THE POWER TRANSFER UNIT AFTER BLEEDING PROCEDURE , NO LEAKS NOTED , OPS TEST GOOD REF AMM 29-23-00-710-004-A
